MathSciNet Relay Station
MathSciNet bibliographic data
MR2663564 (2011g:34002) 34A08 (34A60 47N20)
Ahmad, Bashir; Nieto, Juan J. Existence results for higher order fractional differential inclusions with nonlocal boundary conditions. Nonlinear Stud. 17 (2010), no. 2, 131–138.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement